Mary, yes I stand corrected. I meant Flexeril and not Feldene. I m going to have to quit posting after midnight. (It s 12:15am and I m already having trouble writing so this might be a guessing game sort of response!)
Menzie. Amen sister! Ditto to everything you said. You re not the first person that s talked about firing the PM doc. He basically fired himself as far as I m concerned and allowed me to just slide out of the picture. In this town, the docs are all so tight that if one thinks your psycho because they can t figure out what s wrong with you, they get on the phone and pass the word before you even get there. The PM said my heart rate was just too high to operate yet the cardiac doc today said it wasn t anything that needed to be addressed. I have a psych and therapist that are all for me going to Calif for treatment and firing the PM. The ortho is open minded enough to admit that we don t know everything. In my book, that says a lot. I appreciate a doc that admits he s not familiar with an error or technique but at least stays open minded enough to give the new technique some thought. My ortho is supposed to be speaking with another ortho today about the case so there s still a sliver of hope.
I m falling asleep at the keyboard. Good night friends Talk to ya.
Okay, here I go:
Menzie: wonderful, wonderful news for your daughter. That was great news to hear. Here's to hoping she keeps trending up, up, up!
Margie: you crazy shopper, you! You sound like you're right on track. Has the pain calmed down since your neruontonless, butt-massaged-shopathon?
Shirley: so good to hear the botox is giving you some relief. When are you thinking of making the "big decision" about your surgery?
Lynne: good luck next week. You have been through so much and I hope that this trip provides you with some relief and answers. You are one strong lady. Welcome back.
David: sounds like you're doing pretty well, all things considered. What percentage would you say you have improved since surgery?
Debbie: hang in there, keep truckin' and you'll get the answers and hopefully relief you deserve.
Leesa: you, too, hang in there! When is your next follow up with Filler?
Forgive me, too, if I missed anyone.
Everyone, take care,
Good to hear from everyone. I have an office visit with Filler in a couple of weeks (not sure of the exact date and I don t want to get up and check my calendar right now!). Sorry to say, my pain level is right back to where it was before surgery. I m just over 11 weeks post surgery. The length of time I can stand or walk is back to where it was before surgery too. I m now taking Flexeril because Skelaxin was WAY too expensive. I don t see any changes since I started taking Flexeril and Lyrica (still on Hydrocodone too). Cece, from Filler s office, said it could take up to 2 weeks or so to start feeling the benefits of the new meds. I ve been taking them for just over a week so maybe they will kick in in another week or so. Needless to say, the 2nd steroid pack did nothing. I am working but still on a pretty light schedule and I take it very easy in between jobs. I m still under the 3 month mark so I realize it may be too soon to feel like it should be better but it s difficult not to worry a bit about it. With all of that said, I remember everyone s posts about their ups and downs and I try to keep that in mind every day. Not exactly what everyone wants to hear I m sure, but I had to report what s really going on. My chin is up, just drooping a bit. Also, I m trying not to even think about a 2nd surgery and I really don t understand why a 2nd surgery would be needed. Is it because something was missed the first time?? Why would a clean up be needed?? Anyho, I shall carry on and have faith.
Menzie: Such great news about the walk. Make sure your D doesn t overdo it. Also make sure you do something nice for yourself you deserve it.
Lynne: SO glad to hear from you and I hope you get relief from the injection. The weather is great here so shorts are in order. Just pack long pants in case it cools down while you re here. Keep us posted.
Julie: As always, you are in my thoughts and I m pulling for you.
Preacherman: All I know is you are NOT supposed to stretch so if your butt is tight don t stretch it!!
Shirley: Sounds like you re on the same roller coaster as everyone else. Still hoping you feel much better in the next couple of weeks while you wait for the botox to work.
Margie: So impressed with your recovery so far. Sounds like you got caught in the I feel so much better I think I ll push it trap. Remember to take it easy. I know that s hard because once we start to feel better we just want to get on with our normal lives.
David: I totally understand where you are. Still sounds like you ve improved overall. I hope you don t need a 2nd surgery.
I too am sorry if I missed someone.
Sounds like we're going through the same thing but you may be worse off. I'm very sorry you are suffering. My butt hurts too but main pain is shooting down my leg into my foot as well. Do you have a follow up appt with Filler? Are you in California?
Glad you found this forum. The people here are a great source of support and information.
What part of TN? Glad to see another southerner on the board. I'm in northern AL.
Have you had disc problems before? Is that why Dr. Filler is asking? Has he suggested any muscle relaxants? Have you scheduled an MRI?
Take care. I sure hope things look up for you.
My botox injection was with myobloc (B) It was guided (floroscope).
I saw the PA today and told her the injection had certainly "significantly worsened the symptoms at the injection site for 5-7 days" as their post procedure sheet stated as well as intensifying the sciatica. She said, well it's been 8 days, must not be working. I told her a lady on our newsgroup said that her symptoms worsened for two weeks after her injections then they started helping her a bit.. She said, well do you want to try the RF ablation or wait two more weeks and see if the myobloc did any good. I told her I would wait.
Im not to keen on the RF ablation as I dont think it will do anything for the sciatica symptoms. Might help with the on again off again lower back pain, but my main concern is the burning butt, thigh, and outer foot.
She asked what I was taking for the pain. I told her motrin - wasnt helping any. They had given me some ultram several months ago. I tried a half tab two different days, kept me from sleeping both nights and did nothing for the pain. I've read that it is similar to SSRI's and I dont do well at all with them, ie Zoloft, Paxil, prozac, etc. So she was going to give me percocet and I told her I didnt want anything with tylenol in it., so she gave me Vicoprofen. I've taken Vicodin before and didnt have too much trouble with it other than the usual constipation,. Not planning on taking it regularly unless I need to. Been putting up with this stuff this long without painkillers.
So thats where I'm at. I know a few of you have had RF ablation. If you had sciatica also, let me know if it helped that. Both myself and my phys med Dr. dont think it will do anything for that.
At least I'm smiling for Menzie's daughter :}
But sorry to hear about Preacherman's problems.
Are you really a preacherman??? :)
Hi Everyone!!! I just wanted to introduce myself as a "NEWBIE" to this forum, but have been following it for about 3mths since I TOO was diagnosed with Piriformis Syndrome late January.. I was scheduled for surgery mid Feb..So I came home and read about PS and then came across this site..To tell you the truth>>>after reading the posts, I scared myself out of having surgery...But after "Complaining Over and Over to my Husband/family..They said either put up with the Pain or try and have something done that might just help!! So I did..I had the surgery March 18...I am now about 4 weeks out..Am I Glad I had it done?? Yes!! Do I know if it has REALLY worked? Yes,no,maybe...The jury IS still out on that one..Some days are better than others..But then, I might be expecting Too much too soon..And Maybe doing too much too soon?? So ANY Info. would be helpfull! Thanks!!! Talk to you soon